News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: I was on depo prevera can I be pregnant?


 jessicamcrbr - Thu Jan 22, 2009 9:56 pm

I am 23 years old I have one child. I was on depo only took the one shot for the 3 months and haven't gone for my second. I was due for my shot Dec 19 - Jan 2. I had sex the last time on December 25th. I had what I thought was my period the begining of January it only lasted maybe 5 days with only 2-3 of what seemed liked regular bleeding. There fore I thought I wasn't pregnant however, recently my breast became tender and are slightly inlarged and I have been having some brown discharge and small vaginal clots that pass. I have also had protein type clots which I only had when I was pregnant so I know what they are. I am going to take a pregnancy test next week for it should show at 4 weeks right? Do you think it's possible I am pregnant? I don't have health insurance right now so I don't know what is going on it just seems really weird to me. I did pass a vaginal blood clot when I was 6 months pregnant that the doctor's couldn't explain, so I didn't know if this was normal or what.

Thank you!
 Debbie Miller, RN - Sat Jan 31, 2009 11:30 pm

User avatar Hello,
Of course pregnancy is a possibility and only time will tell. A test can be reliable as early as 10 days after conception or a few days after the missed period.

You can pass clots at any time in your cycle. This is the result of blood which is older. The natural process is for pooled blood to become clotted. Your body then gets rid of it and this is considered normal in most cases. Because of this, you can't count on this as a symptom of pregnancy.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here